MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION TACROLIMUS FLEX® REAGENT CARTRIDGE; ENZYME IMMUNOASSAY, TRACROLIMUS

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION TACROLIMUS FLEX® REAGENT CARTRIDGE; ENZYME IMMUNOASSAY, TRACROLIMUS
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneous elevated tacrolimus (tac) patient result obtained on a dimension® exl¿ 200 integrated chemistry system.Siemens is investigating the event.
 
Event or Problem Description
The customer reported an erroneous elevated tacrolimus (tac) patient result was obtained on a dimension® exl¿ 200 integrated chemistry system.The erroneous result was reported to the physician, who questioned the result.A different sample was processed on an alternate method 1 (non-siemens method).The alternate method 1 (non-siemens method) result was lower than the erroneous result.The lower result was reported, as the correct result, to the physician.The customer repeated the sample with dilution on the dimension® exl¿ 200 integrated chemistry system and alternate method 1 and another alternate method 2 (non-siemens method) for comparison.The patient had a heart transplant.The tacrolimus medication was delayed.There are no known reports of patient intervention or adverse health consequences due to the delay or erroneous elevated tacrolimus (tac) result.
 
Additional Manufacturer Narrative
Additional information (15-jan-2025): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos reviewed the information provided by the customer.No reagent or instrument issues were identified.Quality control (qc) recovered within the customer¿s acceptable ranges.Siemens requested the patient samples for further testing.The samples were received by siemens thawed and warm instead of frozen as recommended.The samples could not be tested due to exposure of the samples to temperatures outside of siemens¿ recommendations.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr 2517506-2024-00231 was filed on 19-sept-2024.

Brand Name
DIMENSION TACROLIMUS FLEX® REAGENT CARTRIDGE
Common Device Name
ENZYME IMMUNOASSAY, TRACROLIMUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key20260283
Report Number2517506-2024-00231
Device Sequence Number18137439
Product Code MLM
UDI-Device Identifier00842768035425
UDI-Public(01)00842768035425(10)GA5133(17)250513
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K150168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2025
Device Model NumberN/A
Device Catalogue Number10700795
Device Lot NumberGA5133
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date01/28/2025
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 YR
Patient SexFemale